MAUDE Adverse Event Report: Zimmer Biomet, Inc. VIVACIT-E; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

Zimmer Biomet, Inc. VIVACIT-E; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 110031012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury

Brand Name
VIVACIT-E
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50920091
Report Number0001822565-2026-03269
Device Sequence Number14952173
Product Code LPH
UDI-Device Identifier00889024572706
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031012
Device Lot Number67769799
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale